AMS eContent Search Results
Matches for: msc=(22E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 107 found      Go to page: 1 2 3 4

[1] Grzegorz Tomkowicz. Banach-Tarski paradox in some complete manifolds. Proc. Amer. Math. Soc. 145 (2017) 5359-5362.
Abstract, references, and article information   
View Article: PDF

[2] S. L. Cacciatori, F. Dalla Piazza and A. Scotti. Compact Lie groups: Euler constructions and generalized Dyson conjecture. Trans. Amer. Math. Soc. 369 (2017) 4709-4724.
Abstract, references, and article information   
View Article: PDF

[3] Maximal tori. The Student Mathematical Library 79 (2016) 139-162.
Book volume table of contents
View Article: PDF

[4] Roots. The Student Mathematical Library 79 (2016) 197-234.
Book volume table of contents
View Article: PDF

[5] Kristopher Tapp. Matrix Groups for Undergraduates. The Student Mathematical Library 79 (2016) MR MR3468869.
Book volume table of contents

[6] Matrix exponentiation. The Student Mathematical Library 79 (2016) 81-93.
Book volume table of contents
View Article: PDF

[7] Homogeneous manifolds. The Student Mathematical Library 79 (2016) 163-195.
Book volume table of contents
View Article: PDF

[8] All matrix groups are real matrix groups. The Student Mathematical Library 79 (2016) 23-32.
Book volume table of contents
View Article: PDF

[9] Why study matrix groups?. The Student Mathematical Library 79 (2016) 1-4.
Book volume table of contents
View Article: PDF

[10] Matrices. The Student Mathematical Library 79 (2016) 5-22.
Book volume table of contents
View Article: PDF

[11] The topology of matrix groups. The Student Mathematical Library 79 (2016) 53-68.
Book volume table of contents
View Article: PDF

[12] The Lie bracket. The Student Mathematical Library 79 (2016) 117-137.
Book volume table of contents
View Article: PDF

[13] The orthogonal groups. The Student Mathematical Library 79 (2016) 33-51.
Book volume table of contents
View Article: PDF

[14] Lie algebras. The Student Mathematical Library 79 (2016) 69-80.
Book volume table of contents
View Article: PDF

[15] Matrix groups are manifolds. The Student Mathematical Library 79 (2016) 95-115.
Book volume table of contents
View Article: PDF

[16] François Ledrappier and Riddhi Shah. Dani's work on probability measures on groups. Contemporary Mathematics 631 (2015) 109-117.
Book volume table of contents   
View Article: PDF

[17] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[18] A. I. Shtern. Connected locally compact groups: The Hochschild kernel and faithfulness of locally bounded finite-dimensional representations. Trans. Moscow Math. Soc. 72 (2011) 79-95.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eberhard Kaniuth and Ali Ülger. The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras. Trans. Amer. Math. Soc. 362 (2010) 4331-4356. MR 2608409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] O. G. Styrt. On the orbit space of a compact linear Lie group with commutative connected component. Trans. Moscow Math. Soc. 70 (2009) 171-206. MR 2573640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Philip Foth. Generalized Kostant convexity theorems. Proc. Amer. Math. Soc. 137 (2009) 297-301. MR 2439453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Adam R. Lucas. Small unitary representations of the double cover of $\operatorname{SL}(m)$. Trans. Amer. Math. Soc. 360 (2008) 3153-3192. MR 2379792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jinpeng An and Zhengdong Wang. Nonabelian cohomology with coefficients in Lie groups. Trans. Amer. Math. Soc. 360 (2008) 3019-3040. MR 2379785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds III. Trans. Amer. Math. Soc. 359 (2007) 4773-4786. MR 2320651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds II. Proc. Amer. Math. Soc. 134 (2006) 3423-3428. MR 2240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds. Trans. Amer. Math. Soc. 358 (2006) 2217-2245. MR 2197441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Philip Foth and Jiang-Hua Lu. Poisson structures on complex flag manifolds associated with real forms. Trans. Amer. Math. Soc. 358 (2006) 1705-1714. MR 2186993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bernhard Krötz and Michael Otto. A refinement of the complex convexity theorem via symplectic techniques. Proc. Amer. Math. Soc. 134 (2006) 549-558. MR 2176024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bernhard Krötz and Michael Otto. Lagrangian submanifolds and moment convexity. Trans. Amer. Math. Soc. 358 (2006) 799-818. MR 2177041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Andreas Arvanitoyeorgos. Generalized flag manifolds. The Student Mathematical Library 22 (2003) 95-112.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 107 found      Go to page: 1 2 3 4